To cite this record: http://ddd.uab.cat/record/51194
Hopf algebras and galois descent
Blanco Ferro, Antonio A.

Date: 1986
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 30 n. 1 (1986) p. 65-80, ISSN 0210-2978

DOI: 10.5565/PUBLMAT_30186_07


16 p, 249.1 KB

The record appears in these collections:
Articles > Published articles > Publicacions de la Secció de Matemàtiques

 Record created 2009-11-17, last modified 2014-10-01



   Favorit i Compartir
QR image